# SDR DALA2016032502322

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 20 AT FWD GALLEY AREA ON STR 23R.  REPLACED WEB LOCATED FRAME 20 AT FWD GALLEY AREA ON STR 23R IAW SRM 51-72-11 AND DWG NR D53112784.
